# SDR CA000724013

- Difficulty date: July 8, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6001A11
- Engine: Lyc ALF502*
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Seized
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, DURING ROLLOUT, THE CREW DEPLOYED THE THRUST REVERSER AND THE RT ENGINE SHUTDOWN. THE AIRCRAFT CONTINUED TO THE HANGAR AND AN INITIAL EVALUATION OF THE ENGINE REVEALED THAT THE TURBINE WHEEL HAD SEIZED.FURTHER DETAILS OF THE ENGINE INSPECTION AND REPAIR WILL FOLLOW.2000,10,04, - THE NUMBER 2 ENGINE GAS PRODUCER AND COMBUSTOR TURBINE MODULE (S/N 81H005) WAS REMOVED AND REPLACED ON WING.SUBSEQUENT OVERHAUL REVEALED PLASMA COATING MISSING FROM THE COMPRESSOR, EVIDENCE OF AN IMPELLER RUB AND GROUND UP METAL ON THE DIFFUSER VANES.  BLADE MATERIAL TRANSFER RESULTED IN DAMAGE AND SEIZURE OF THE TURBINE ASSEMBLY
